# SDR QXEA2020012300041

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 43,376 hours, 45,995 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 3985001009
- Part serial: 00061
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 115,056 hours, 116,423 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"ON DESCENT, GOT " PITCH TRIM" CAUTION. "AUTO TRIM FAIL" ON PFDS TRIM INDICATOR IN FULL NU POSITION. PITCH TRIM DID NOT WORK." REMOVED FROM SERVICE. "DID RETRIEVAL OF DATA FROM CDS. PERFORMED OPERATIONAL CHECK OF ELEVATOR PITCH TRIM. PITCH TRIM CAUTION AND AUTO TRIM FAIL STILL REMAINED. REMOVED FLOOR PANEL 133EZ IN REF WITH Q400 TASK 27-00-01-000-802. R&R FCECU IAW AMM TASK  27-00-01-000/400-002. OPS CHECK GOOD "PITCH TRIM" CAUTION NO LONGER ILLUMINATED AND NO "AUTO TRIM FAIL" ON PFDS. C/W OPC OF ELEVATOR TRIM CONTROL IAW Q400 AMM 27-32-06-710-801. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
